# SDR AALA20011525

- Difficulty date: July 27, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N860AA
- Make and model: Boeing 727223
- Aircraft serial: 21087
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Part serial: 8082
- Condition: Inoperative
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT STAIRWAY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT AFT STAIRWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
